Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 8, NWS Green Bay, WI

May 25, 2020Lincoln County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 25, 2020, 3:07 PM CDT for Lincoln County, Wisconsin. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2020, 3:07 PM CDT (20:07 UTC)
Expired
May 25, 2020, 3:43 PM CDT
In force
36 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lincoln County, WI

The radar

The Green Bay radar (KGRB), 147 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 3:14 PM CDTHAIL 0.25Irma, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2020-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2020-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
427 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

833 
WUUS53 KGRB 252007
SVRGRB
WIC069-252100-
/O.NEW.KGRB.SV.W.0008.200525T2007Z-200525T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
307 PM CDT Mon May 25 2020

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lincoln County in north central Wisconsin...

* Until 400 PM CDT.

* At 307 PM CDT, a severe thunderstorm was located near Birch Trails
  Girl Scout Camp, or 23 miles southwest of Rhinelander, moving east
  at 25 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Harrison around 330 PM CDT.

Other locations impacted by this severe thunderstorm include Otter
Lake Campground, Gleason, Dudley, Jeffris, Otis, Bloomville and Irma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4553 8943 4528 8942 4528 8943 4526 8943
      4525 8974 4540 8985
TIME...MOT...LOC 2007Z 255DEG 23KT 4534 8967 

HAIL...0.75IN
WIND...60MPH
 
$$

Kurimski
4 follow-up statements
883 
WWUS53 KGRB 252013
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
313 PM CDT Mon May 25 2020

WIC069-252100-
/O.CON.KGRB.SV.W.0008.000000T0000Z-200525T2100Z/
Lincoln WI-
313 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN LINCOLN COUNTY...

At 312 PM CDT, a severe thunderstorm was located near Birch Trails
Girl Scout Camp, or 21 miles southwest of Rhinelander, moving east at
30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Harrison around 325 PM CDT.

Other locations impacted by this severe thunderstorm include Otter
Lake Campground, Gleason, Dudley, Jeffris, Otis, Bloomville and Irma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4553 8943 4528 8942 4528 8943 4526 8943
      4525 8974 4540 8985
TIME...MOT...LOC 2012Z 252DEG 26KT 4535 8961 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Kurimski
737 
WWUS53 KGRB 252021
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
321 PM CDT Mon May 25 2020

WIC069-252100-
/O.CON.KGRB.SV.W.0008.000000T0000Z-200525T2100Z/
Lincoln WI-
321 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN LINCOLN COUNTY...

At 321 PM CDT, a severe thunderstorm was located near Parrish, or 19
miles south of Rhinelander, moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe storm will be near...
  Harrison around 325 PM CDT.

Other locations impacted by this severe thunderstorm include Otter
Lake Campground, Gleason, Dudley, Jeffris, Irma and Bloomville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4530 8942 4528 8965 4545 8970 4553 8943
TIME...MOT...LOC 2021Z 252DEG 26KT 4536 8953 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Kurimski
839 
WWUS53 KGRB 252032
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
332 PM CDT Mon May 25 2020

WIC069-252100-
/O.CON.KGRB.SV.W.0008.000000T0000Z-200525T2100Z/
Lincoln WI-
332 PM CDT Mon May 25 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN LINCOLN COUNTY...

At 331 PM CDT, a severe thunderstorm was located near Parrish, or 17
miles south of Rhinelander, moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Lincoln County, including the following locations...
Otter Lake Campground, Gleason, Dudley and Jeffris.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4530 8942 4529 8956 4548 8961 4553 8943
TIME...MOT...LOC 2031Z 254DEG 21KT 4537 8946 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

Kurimski
522 
WWUS53 KGRB 252043
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
343 PM CDT Mon May 25 2020

WIC069-252052-
/O.CAN.KGRB.SV.W.0008.000000T0000Z-200525T2100Z/
Lincoln WI-
343 PM CDT Mon May 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Green Bay.

LAT...LON 4530 8942 4529 8956 4548 8961 4553 8943
TIME...MOT...LOC 2041Z 255DEG 23KT 4539 8936 

$$

Kurimski

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:52 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 25, 12:52 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1252 PM CDT Mon May 25 2020

Updated aviation portion for 18Z TAF issuance

.SYNOPSIS...
Issued at 423 AM CDT Mon May 25 2020

Warm and rather humid with a chance for showers and thunderstorms
at times through mid-week, then turning cooler and drier.

Weak upper flow is expected across the central and southern CONUS
throughout the period as a weakening upper trough very slowly
migrates from the intermountain West to the Mississippi Valley.
Meanwhile, the main westerlies will be slowly progressive and
remain across across Canada and the northern CONUS throughout the
period. Modest amplification will occur during the middle to
latter part of the period, putting the forecast area at the
downstream end of a northwest upper flow.

Warm and rather humid conditions are expected the next few days,
then temperatures will drop below normal for a few days before
moderating back to normal at the end of the period. The plentiful
moisture across the region the next several days is likely to
result in AOA normal precipitation for the period.
&&

.SHORT TERM...Today...Tonight...and Tuesday
Issued at 423 AM CDT Mon May 25 2020

Sorting out the timing/location of precipitation remains the
primary short-term forecasting challenge today. Despite moist
southerly upper flow from the Lower Mississippi Valley into the
Great Lakes region, a lack of forcing and some lingering
convective inhibition greatly limited precipitation across the
area during the past 24 hours. The primary large-scale forcing and
frontal boundary will remain west of the area throughout the
short-term forecast, so although there will be a chance for
SHRA/TSRA at times, PoPs will generally be modest at best during
the short-term portion of the forecast. It will also be hard to
add temporal resolution to the PoPs. In terms of locations, PoPs
will generally be higher to the west, closer to the front/forcing.

The one exception to the above broad brush PoP forecast will be
from mid-day into the early evening today when a shortwave from
IA lifting around the periphery of the upper ridge passes across
the area. Considering its arrival near peak heating, it's likely
to generate clusters of SHRA/TSRA or perhaps even a small MCS as
it crosses the area. The models (especially the hi-res models)
have picked up on this pretty well, suggesting storms will
fire/reach the western portion of the area during the mid-day
hours, then exit the NE around dusk. Deep layer shear will be
strongest across the NW portion of the area as well. SPC has
outlooked areas NW of the Fox Valley with a 5 percent (Marginal
Risk) of severe wind and hail. If the CI/AC currently crossing
the area remain thin enough and with enough breaks to allow for
at least a few hours of partial sunshine early today, would not
be surprised to see the NW portion of the forecast area upgraded
to a slight risk in later outlooks. Structured forecast with the
highest PoPs (likely) shifting across the NW during the afternoon,
and will highlight the SVR risk in the HWO.

The standard broad-based blend of guidance products has verified
well the past few days. Used that as a starting point, but tweaked
it upward a bit for mins tonight since all the guidance has been
too cool the past few nights. Also made some adjustments for
temps near the lake and bay.

Surface dew point temperatures above 60F flowing north up the
length of Lake Michigan will remain very favorable for fog given
surface water temperatures in the 40s mid-lake. Extended the MF.Y
to 23Z Tuesday, but may very well need to eventually extend it
into mid-week when the cold front from the west finally pushes
through.

.LONG TERM...Tuesday Night Through Sunday
Issued at 423 AM CDT Mon May 25 2020

The main forecast concern continues to be convective trends
through mid-week as a slow-moving cold front interacts with a
moist, unstable air mass.

A very slow-moving cold front is forecast to move into western WI
Tuesday night. Higher pops to prevail over central WI during the
evening as a surface wave lifts northeast along the cold front.
The showers/thunderstorms should become more scattered in nature
after midnight as the surface wave departs and the loss of daytime
heating reduces instability. A warm/muggy night will only allow
temperatures to drop into the upper 50s to around 60 degrees
north/near Lake MI, lower to middle 60s elsewhere. A pattern
change will already be underway by mid-week as a blocking upper
ridge moves into the Atlantic and a new upper ridge starts to
develop over the western CONUS. A broad, somewhat week shortwave
trough is forecast to move into the northern Plains with another
cold front to push into the Upper MS Valley. Meanwhile, the
initial cold front will weaken as it reaches central WI, but still
have enough lift to bring a chance of showers/storms to northeast
WI on Wednesday. Much like Tuesday, better instability is south
while better shear is north. Therefore, while a few stronger
storms are possible, severe weather is not anticipated. Max
temperatures on Wednesday to range from the lower 70s lakeside,
upper 70s to around 80 degrees inland.

This secondary cold front essentially catches up to the initial
cold front over central/eastern WI Wednesday night as the
shortwave trough reaches the Upper MS Valley. Higher pops to be
placed over east-central WI in the vicinity of the merged cold
fronts with a diminished precipitation trend over north-central
WI. Skies should become partly cloudy over central parts of the
state Wednesday night as some drier air begins to move into the
area. Min temperatures to range from the middle to upper 50s
north-central, to the lower to middle 60s east-central WI. Chance
of showers/thunderstorms could linger through Thursday morning
over east-central WI until the cold front finally exits the area
Thursday afternoon. A cooler/less humid air mass to overspread all
of northeast WI as the shortwave trough arrives. Do not see any
further precipitation associated with the trough as the better
moisture to have been shunted to the east. Max temperatures to be
in the lower 70s near Lake MI, middle 70s to around 80 degrees
inland. Dew points will fall into the 40s to middle 50s.

A northwest flow aloft into WI to begin Thursday night which will
bring temperatures down closer to normal, bring much less humidity
and start a dry stretch of weather. Mostly sunny skies are
expected for Friday with max temperatures in the middle 60s
lakeside, upper 60s north and lower 70s south.

High pressure is forecast to build into the western Great Lakes
region Friday night into Saturday and keep quiet weather
conditions intact. After a warm/muggy start to the week, a
cool/dry end of the week can be expected with max temperatures on
Saturday in the middle 60s near Lake MI, mainly lower 70s inland
under sunny skies.

Toward the end of the weekend, models differ a bit on how east to
take the upper ridge. The GFS has the ridge reach the Plains on
Sunday, while the ECMWF only has the ridge over the eastern
Rockies. The GFS scenario would have clouds increasing on Sunday
with a chance of WAA-induced light showers commencing. The ECMWF
scenario would keep the high pressure in place with more sunshine
and no precipitation. Prefer to lean toward the slower ECMWF due
to the amplified nature of the mean flow across the CONUS (slower
system movement). Max temperatures Sunday to be in the upper 60s
to around 70 degrees lakeside, mainly middle 70s inland.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1251 PM CDT Mon May 25 2020

Ongoing convection early in the TAF period will impact primarily
RHI. There is a only a small chance of redevelopment until the
late evening, so kept thunder and rain out of the TAFs for now but
will monitor. Confidence medium at this time. There is a chance
for storms to return across central WI tonight, impacting CWA,
AUW, and RHI again around 03 to 06Z. Fog chances are much lower
tonight, so kept these out of the TAF for now, but if it were to
develop, it would be across far northern Wisconsin. Another round
may form Tuesday, shortly before or just after the end of the
current TAF period.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Kallas
AVIATION.......Uhlmann
Hazardous weather outlook, May 25, 2:32 PM CDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
232 PM CDT Mon May 25 2020

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-261945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
232 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms are expected to continue across far
northern Wisconsin this afternoon and early evening. These storms
could produce damaging wind gusts, but the hail threat has been
reduced.

A second round of scattered thunderstorms are possible across
central Wisconsin tonight, in the hours around midnight. Damaging
winds and hail are possible once more. These storms will mainly be
located from Portage to Forest counties and westward.

The potential for patchy dense fog near Lake Michigan will
continue through the rest of today and into tonight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

The potential for patchy dense fog near Lake Michigan will
continue through at least Tuesday.

There will be a continued chance of thunderstorms at times
through Wednesday night. A few storms across central Wisconsin
Tuesday afternoon into Tuesday night could again produce hail,
strong winds and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be necessary this afternoon. Spotters are
requested to report any hail, wind gusts over 40 mph, or rainfall
totals over 1 inch to the National Weather Service in Green Bay.

LMZ521-522-541>543-261945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
232 PM CDT Mon May 25 2020

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Dense fog will significantly reduce the visibility at times and
pose a hazard to boaters, especially on Lake Michigan. Thunderstorms
are also possible, mainly late this afternoon and this evening.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Dense fog will continue to pose a hazard to boaters at times
through at least Tuesday.

Thunderstorms may pose a hazard to boaters at times through
Wednesday night.

Uhlmann

In the hours before

Special weather statement, May 25, 11:40 AM CDT, 3 hours 27 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1140 AM CDT Mon May 25 2020

WIZ018-019-030-031-036-037-251730-
Waupaca WI-Shawano WI-Langlade WI-Marathon WI-Portage WI-Lincoln WI-
1140 AM CDT Mon May 25 2020

...SPECIAL WEATHER STATEMENT...

At 1140 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles northwest of Wausau to near Bevent to
9 miles northeast of Waupaca. Movement was north at 20 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Wausau around 1145 AM CDT.
  Wittenberg around 1205 PM CDT.
  Merrill and Council Grounds State Park around 1215 PM CDT.
  Clintonville around 1225 PM CDT.
  Birch Trails Girl Scout Camp and Dutch Corners around 1230 PM CDT.

Other locations impacted by these storms include Schmidt Corner,
Ackley Wildlife Area, Birnamwood, Tigerton, Whitcomb, Hogarty, Iola,
Symco, Doering and Manawa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4545 8980 4507 8917 4470 8866 4435 8894
      4467 8938 4501 8994
TIME...MOT...LOC 1640Z 200DEG 18KT 4503 8983 4474 8935 4447 8898

Kurimski
Special weather statement, May 25, 12:13 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1213 PM CDT Mon May 25 2020

WIZ005-010>012-018-019-252015-
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
1213 PM CDT Mon May 25 2020

...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS
NORTH-CENTRAL WISCONSIN THIS AFTERNOON...

Look for showers and thunderstorms to increase in coverage across
north-central Wisconsin during the afternoon hours. Some of the
stronger storms may produce winds in excess of 30 mph, half inch
hail, and locally heavy rainfall.

Anyone participating in outdoor activities should monitor the
skies closely and prepare to seek shelter if thunderstorms
approach your area, as thunderstorms can develop with little
advance notice.

Kurimski
Special weather statement, May 25, 12:30 PM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Green Bay WI
1230 PM CDT Mon May 25 2020

WIZ019>021-031-037-074-251815-
Southern Oconto County WI-Waupaca WI-Shawano WI-Langlade WI-
Northern Oconto County WI-Menominee WI-
1230 PM CDT Mon May 25 2020

...SPECIAL WEATHER STATEMENT...

At 1229 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Antigo to near Embarrass.
Movement was northeast at 25 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

Strong thunderstorms will be near...
  Antigo around 1240 PM CDT.
  Shawano around 1250 PM CDT.
  Keshena around 100 PM CDT.
  Legend Lake around 110 PM CDT.
  South Branch, Pearson and Ma Ka Ja Wan Scout Reservation around
  115 PM CDT.

Other locations impacted by these storms include College Of Menominee
Nation, Aniwa, Lake Noseum, Underhill, Breed, Mattoon, Polar, Upper
Bass Lake, Hayes and Peters Marsh Wildlife Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4497 8923 4511 8923 4546 8901 4540 8892
      4538 8892 4538 8889 4494 8825 4459 8867
TIME...MOT...LOC 1729Z 211DEG 22KT 4503 8917 4471 8870

Kurimski
Local storm report, May 25, 12:31 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1231 PM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1212 PM     TSTM WND GST     CLINTONVILLE            44.61N 88.75W
05/25/2020  E30 MPH          WAUPACA            WI   TRAINED SPOTTER

            NO HAIL, JUST VERY HEAVY RAIN.

&&

BERSCH
Special weather statement, May 25, 1:09 PM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Green Bay WI
109 PM CDT Mon May 25 2020

WIZ011-019>021-031-074-251900-
Southern Oconto County WI-Shawano WI-Langlade WI-
Northern Oconto County WI-Menominee WI-Forest WI-
109 PM CDT Mon May 25 2020

...SPECIAL WEATHER STATEMENT...

At 109 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Neopit to 6 miles east of
Shawano. Movement was northeast at 20 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Shawano, Gillett, Wittenberg, Mountain, White Lake, Big Smokey Falls,
Bear Paw Scout Camp, Gardner Dam Scout Camp, Woodlawn and Navarino
Wildlife Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4463 8861 4468 8861 4468 8877 4480 8921
      4549 8882 4513 8819 4511 8819 4511 8816
      4509 8812 4504 8812 4460 8850
TIME...MOT...LOC 1809Z 202DEG 19KT 4505 8888 4481 8846

Kurimski
Special weather statement, May 25, 2:47 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Green Bay WI
247 PM CDT Mon May 25 2020

WIZ010-018-252030-
Oneida WI-Lincoln WI-
247 PM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN AND SOUTHWESTERN
ONEIDA COUNTIES UNTIL 330 PM CDT...

At 247 PM CDT, Doppler radar was tracking a strong thunderstorm near
Birch Trails Girl Scout Camp, or 26 miles southwest of Rhinelander,
moving northeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Birch Trails Girl Scout Camp around 250 PM CDT.
  Gilbert around 305 PM CDT.
  Tomahawk around 310 PM CDT.
  Harrison around 330 PM CDT.

Other locations impacted by this storm include Otter Lake Campground,
Heafford Junction, Bradley, Jeffris, Lower Tomahawk River Natural
Area, Spirit Falls, Bill Cross Rapids Wildlife Area, Otis and Irma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4543 9004 4567 8973 4547 8937 4547 8943
      4539 8942 4518 8989 4534 9005
TIME...MOT...LOC 1947Z 236DEG 19KT 4537 8982

Kurimski

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 10:03 AM CDTSpecial Weather StatementGRBWood57 min
May 25, 10:13 AM CDTSpecial Weather StatementGRBWood62 min
May 25, 10:30 AM CDTSpecial Weather StatementGRBMarathon60 min
May 25, 11:02 AM CDTSpecial Weather StatementGRBMarathon43 min
May 25, 11:17 AM CDTSpecial Weather StatementGRBLincoln, Marathon43 min
May 25, 11:40 AM CDTSpecial Weather StatementGRBLincoln, Waupaca50 min
May 25, 12:30 PM CDTSpecial Weather StatementGRBLanglade, Menominee, Shawano45 min
May 25, 1:09 PM CDTSpecial Weather StatementGRBMenominee, Oconto, Shawano51 min
May 25, 2:47 PM CDTSpecial Weather StatementGRBLincoln43 min
May 25, 3:23 PM CDTSpecial Weather StatementGRBLanglade52 min
May 25, 3:49 PM CDTSevere Thunderstorm WarningGRBLanglade, Oneida56 min
May 25, 4:25 PM CDTSpecial Weather StatementGRBForest65 min
May 25, 6:28 PM CDTSpecial Weather StatementGRBForest47 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.